Connie is right, get thee to a HEPATOLGIST as soon as possible.
The biliary blockage is likely a culprit. Did you know that folks without gall bladders can still have gall stones in their bile ducts? Did you know that there are a bunch of them around that liver?
And there are several meds that can mess up a liver...anti inflammatory drugs can cause problems. And there are is a problem that some folks have that's called Auto Immune Hepatitis, where your own body can attack your liver. In that disease process folks have flare ups with very high Liver Functions that resolve over time, generally with steroid (like Prednisone) and and a med to help the bile ducts work well (Ursodiol is one).
You need a proper diagnosis.
Let us hear what the new docs say, post your blood work. What is your bilirubin? Did they do an iron study?
Did the itching resolve? That can be caused by bile salts...there are meds for that.
Forum moderator - Hepatitis
Partner received liver transplant May 1, 2011, Jackson Memorial, Miami, FL
Post Edited (MamaLama) : 7/4/2013 3:38:47 PM (GMT-6)